# SDR ZZDA2011124

- Difficulty date: February 4, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N272AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 LOWER SPOILER SKIN, STA  ZONE 3, DENTED.  ACCOMPLISHED SPOILER SKIN DOUBLER REPAIR PER SRM 717 57-10-01 AND 737 SRM 51-70-10.
